Alert archive / Kansas / Red Flag Warnings in 2013
Red Flag Warning 14, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Jun 14, 2013, 5:49 AM CDT for 5 counties in Kansas. It took effect at Jun 14, 2013, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2013, 5:49 AM CDT (10:49 UTC)
- In effect from
- Jun 14, 2013, 1:00 PM CDT
- Expired
- Jun 14, 2013, 7:01 PM CDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
Counties Gove County, KS, Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2052 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 2244 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692 WWUS83 KGLD 141049 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 449 AM MDT FRI JUN 14 2013 KSZ015-016-141200- /O.CAN.KGLD.FW.A.0012.130614T1800Z-130615T0200Z/ SHERIDAN-GRAHAM- 549 AM CDT FRI JUN 14 2013 ...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 015 AND 016... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FIRE WEATHER WATCH. RED FLAG CONDITIONS ARE NOT EXPECTED TO DEVELOP FOR THESE COUNTIES. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ KSZ027>029-041-042-141900- /O.UPG.KGLD.FW.A.0012.130614T1800Z-130615T0200Z/ /O.NEW.KGLD.FW.W.0014.130614T1800Z-130615T0200Z/ WALLACE-LOGAN-GOVE-GREELEY-WICHITA- 449 AM MDT FRI JUN 14 2013 /549 AM CDT FRI JUN 14 2013/ ...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 8 PM MDT /9 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...028...029...041 AND 042... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 8 PM MDT /9 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 027 WALLACE... FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE... FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * IMPACTS...ANY FIRES THAT ARE STARTED MAY QUICKLY BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE) BULLER
3 follow-up statements
037 WWUS83 KGLD 141150 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 550 AM MDT FRI JUN 14 2013 KSZ027-141300- /O.CAN.KGLD.FW.W.0014.130614T1800Z-130615T0200Z/ WALLACE- 550 AM MDT FRI JUN 14 2013 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...028...029...041 AND 042... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO DEVELOP ACROSS THE COUNTY. $$ KSZ028-029-041-042-142000- /O.CON.KGLD.FW.W.0014.130614T1800Z-130615T0200Z/ LOGAN-GOVE-GREELEY-WICHITA- 550 AM MDT FRI JUN 14 2013 /650 AM CDT FRI JUN 14 2013/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 8 PM MDT /9 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...028...029... 041 AND 042... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * IMPACTS...ANY FIRES THAT ARE STARTED MAY QUICKLY BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE) BULLER
326 WWUS83 KGLD 142017 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 217 PM MDT FRI JUN 14 2013 KSZ028-029-041-042-150200- /O.CON.KGLD.FW.W.0014.000000T0000Z-130615T0200Z/ LOGAN-GOVE-GREELEY-WICHITA- 217 PM MDT FRI JUN 14 2013 /317 PM CDT FRI JUN 14 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 028...029...041 AND 042... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...ANY FIRES THAT ARE STARTED MAY QUICKLY BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
571 WWUS83 KGLD 150001 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 601 PM MDT FRI JUN 14 2013 ...RED FLAG WARNING HAS BEEN CANCELLED EARLY... A COLD FRONT HAS PUSHED THROUGH THE COUNTIES THAT WERE PREVIOUSLY IN THE RED FLAG WARNING. SHOWERS AND THUNDERSTORMS HAVE LED TO INCREASED RELATIVE HUMIDITIES BEHIND THE FRONT. AS A RESULT...RED FLAG CONDITIONS ARE NO LONGER BEING MET AND WILL NOT BE MET THE REST OF THIS EVENING. KSZ028-029-041-042-150115- /O.CAN.KGLD.FW.W.0014.000000T0000Z-130615T0200Z/ LOGAN-GOVE-GREELEY-WICHITA- 601 PM MDT FRI JUN 14 2013 /701 PM CDT FRI JUN 14 2013/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 028...029...041 AND 042... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Jun 14, 5:36 AM CDT, 13 minutes earlier.
Area forecast discussion, Jun 14, 5:36 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
436 AM MDT FRI JUN 14 2013
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 436 AM MDT FRI JUN 14 2013
MAIN FORECAST CONCERNS WILL BE THUNDERSTORM COVERAGE AND AMOUNT OF
RAINFALL THEY PRODUCE THROUGH THE WEEKEND WITH THE SECONDARY CONCERN
OF TODAYS FIRE WEATHER. BOTH OF THESE ARE DEPENDENT ON WHERE
BOUNDARIES END UP. SATELLITE SHOWING AN AMPLIFIED PATTERN FROM THE
CENTRAL PACIFIC INTO THE WESTERN ATLANTIC. PATTERN GETS COMPLICATED
FROM THE EASTERN PACIFIC INTO WESTERN NORTH AMERICA. THERE ALSO
APPEARS TO BE A TAP OF MID LEVEL SUBTROPICAL MOISTURE ACROSS THE
AREA.
AT JET LEVEL...MODELS INITIALIZED FINE. MODELS WERE HAVING TROUBLE
AT MID LEVELS. WITH THE PACIFIC NORTHWEST UPPER TROUGH...THEY HAD
THE SYSTEM TOO FAR SOUTH AND EAST. THAT ALSO THE CASE WITH THE
SOUTHERN PLAINS RIDGE TO OUR SOUTHEAST. OVERALL THE CANADIAN/UKMET
FOLLOWED BY THE ECMWF WERE THE LEAST OFFENSIVE OF THE MODEL SUITE.
NOT ACCOUNTING FOR MESOSCALE INFLUENCES...THE SREF WAS DOING A LITTLE
BETTER THAN THE ECMWF ON THE SURFACE WIND/PRESSURE FIELD. AT THIS
TIME SREF AND GFS WERE DOING THE BEST ON THE LOW LEVEL THERMAL FIELD.
MODELS TENDED TO HAVE THE QPF TOO FAR SOUTH AT 06Z. ALTHOUGH ITS
AMOUNTS APPEAR OVERDONE...THE GFS DOES PRETTY WELL WITH THE AREA.
VERY COMPLEX PRECIPITATION FORECAST WITH MODELS DEPICTING MULTIPLE
SCENARIOS AS TO WHERE THE VARIOUS FRONTAL BOUNDARIES END UP. ALSO
THIS ALSO COULD BE CHANGED AT ANY TIME THROUGH SUNDAY NIGHT DUE TO
THE MESOSCALE INFLUENCES FROM WHEREVER THE THUNDERSTORMS DECIDE TO
DEVELOP. ALSO COMPLEX INTERACTION OF MID/UPPER LEVEL FEATURES MAKES
THIS FORECAST UNCERTAIN AS WELL. AS A RESULT...LOW CONFIDENCE IN
MODEL SOLUTIONS AND OVERALL OUTCOME OF THIS FORECAST.
TODAY/TONIGHT...EARLY TENDENCY WAS TO HAVE THE FRONT THAT IS GOING TO
BE RESPONSIBLE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT TO BE
FURTHER NORTH. THE BETTER PERFORMING MODELS AT THE SURFACE WERE THE
BEST INDICATORS OF THIS. LATE IN THE AFTERNOON INTO THE EARLY
EVENING...A RIGHT REAR QUADRANT OF THE UPPER JET BEGINS TO AFFECT THE
NORTHWEST THIRD TO HALF OF THE AREA. ALSO SHORTWAVE TROUGH ALSO
AFFECTS THE NORTHWEST HALF AS WELL. SO AS A RESULT...PULLED THE
HIGHER POPS FURTHER NORTH THROUGH THIS PERIOD. CONSIDERING THE
PRECIPITABLE WATER AND THAT THE STEERING FLOW IS NEARLY PERPENDICULAR
TO THE FRONT...IT IS POSSIBLE THAT LOCATIONS NORTH OF THE FRONT COULD
GET A LOT OF RAINFALL. FRONTAL POSITION AND WHEN CLOUDS AND
PRECIPITATION DEVELOP WILL AFFECT HIGH TEMPERATURES. IN GENERAL
KEPT TEMPERATURES ABOUT THE SAME TO A LITTLE COOLER. LOCATIONS SOUTH
OF THE FRONT LOOK TO HAVE FIRE WEATHER ISSUES. REFER TO THE
DISCUSSION BELOW.
SATURDAY/SATURDAY NIGHT...MID/UPPER SYSTEM NOW OVER SOUTHWEST TEXAS
MOVES THROUGH DURING THE MORNING HOURS. SO EXPECT THUNDERSTORMS IN
THE EASTERN HALF OF THE AREA FROM DURING THE MORNING. THEN IT LOOKS
LIKE THE AREA MAY STAY QUIET/DRY UNTIL LATE IN THE AFTERNOON. THE ONE
CAVEAT TO THIS IS ANY MESOSCALE BOUNDARIES THAT MAY CAUSE EARLIER
DEVELOPMENT. AS IT STANDS NOW...DESPITE BEING PRETTY UNSTABLE...THE
MID AND UPPER LIFT DO NOT INCREASE UNTIL LATE IN THE DAY AND
ESPECIALLY DURING THE NIGHT...ESPECIALLY LATER IN THE NIGHT.
RIGHT REAR QUADRANT OF THE JET LOOKS CLOSE OR OVER THE NORTHWEST
HALF OF THE AREA FROM LATE IN THE AFTERNOON INTO THE EVENING. THIS
JET LIFT REMAINS OR GETS STRONG THROUGH THE REST OF THE NIGHT. THE
STRONGEST SHORTWAVE TROUGH MOVES THROUGH DURING THE LATER HALF OF
THE NIGHT. ALSO FRONT IS HUNG UP SOMEWHERE OVER OR NEAR THE
FORECAST AREA DEPENDING ON WHICH MODEL YOU CHOOSE. SO HAVE THE
HIGHEST POPS DURING THE NIGHT AND POSSIBLE COULD BE MADE EVEN
HIGHER. CHANCE OF LOCALLY HEAVY RAINFALL WILL INCREASE WITH HIGH
PRECIPITABLE WATERS AND SLOWER STORM MOVEMENT. DEPENDING ON IF THE
STORM MOVEMENT IS FAVORABLE TO THE FRONT...COULD EVEN ENHANCE THE
HEAVIER PRECIPITATION AND SEVERE THREAT AS WELL.
COOLER AIR MASS MAY BE IN PLACE...EVEN FURTHER SOUTH THAN WHAT I
HAVE IT. THAT COMBINED WITH AN UNFAVORABLE WIND FIELD FOR A BIG
WARMUP...LOWERED MAXES SOME.
SUNDAY/SUNDAY NIGHT...SOME KIND OF JET LIFT REMAINS ACROSS THE
AREA THROUGH THE NIGHT. FLOW ALOFT SHIFTS TO A WEST TO NORTHWEST
WITH MULTIPLE SMALL SCALE SHORTWAVE TROUGHS MOVING THROUGH. THAT
COMBINED WITH AN UNCERTAIN BOUNDARY POSITION...MAKES IT VERY HARD TO
PIN DOWN A FAVORED AREA. ALTHOUGH AT FACE VALUE THE EASTERN HALF OF
THE AREA LOOKS LIKE IT HAS THE BEST CHANCE. LATEST MODEL DATA
SUPPORTED THE POP FORECAST AND THAT COMBINED WITH THE UNCERTAINTY
LED ME TO NOT CHANGE THE PRECIPITATION FORECAST. LOCALLY HEAVY
RAINFALL WILL AGAIN BE POSSIBLE WITH INCREASING PRECIPITABLE WATER
AND SLOW STORM MOVEMENT EXPECTED. LOTS OF CLOUDS AND PRECIPITATION
AROUND WILL MAKE FOR COOLER MAXES.
.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 249 AM MDT FRI JUN 14 2013
LITTLE TO NO CHANCE FROM PREVIOUS FORECAST FOR THE LONG TERM. AT
THE BEGINNING OF THE PERIOD AN UPPER LEVEL RIDGE WILL BE
POSITIONED ALONG AND JUST WEST OF THE ROCKIES AND A SHORTWAVE
TROUGH WILL BE LOCATED OVER THE MIDWEST/GREAT LAKES REGION. A COLD
FRONT WILL BE ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE FORECAST
AREA ON MONDAY.
THE MEAN POSITION OF THE DRYLINE SHOULD BE JUST WEST OF THE FORECAST
AREA ON MONDAY AND TUESDAY. PLACEMENT OF THE COLD FRONT EARLY NEXT
WEEK IS DIFFICULT TO DETERMINE...BUT A NORTHWEST TO SOUTHEAST
ORIENTATION NEAR THE MIDDLE OF THE FORECAST AREA IS THE MOST LIKELY
SCENARIO. THIS WILL KEEP HIGHEST POPS CONFINED MAINLY TO THE
WESTERN HALF OF THE FORECAST AREA. ALONG AND SOUTHWEST OF THIS
BOUNDARY MOISTURE WILL BE PRESENT...ALBEIT NOT AS DEEP AS PREVIOUS
DAYS. WITH SUBTLE FORCING FROM WEAK TRANSIENT SHORTWAVES ALOFT AND
CONVERGENCE ALONG THE BOUNDARY...SHOWERS AND THUNDERSTORMS ARE
EXPECTED BOTH DAYS.
BY WEDNESDAY...THE UPPER LEVEL RIDGE AXIS SHIFTS SLOWLY EASTWARD
ACROSS THE AREA AND UPPER LEVEL FLOW STRENGTHENS AS A TROUGH
APPROACHES FROM THE WEST. IN RESPONSE...LEE SURFACE TROUGH BECOMES
MORE PRONOUNCED AND DRYLINE SHARPENS. A STRONG CAPPING EML MAY
SUPPRESS CONVECTIVE DEVELOPMENT UNTIL MORE SUBSTANTIAL
FORCING/HEIGHT FALLS ARRIVE AS THE TROUGH PROGRESSES EASTWARD. GFS
AND ECMWF ARE NOT IN AGREEMENT ON THE POSITION OR TIMING OF THE
TROUGH AND WHEN IT WILL BEGIN TO MORE SIGNIFICANTLY INFLUENCE OUR
WEATHER. THUS POPS ARE CONSIDERABLY LOWER IN THE SECOND HALF OF THE
PERIOD BUT MAY NEED TO BE ADJUSTED UPWARD FOR THE CURRENT DAY SEVEN
IN SUBSEQUENT FORECASTS.
&&
.AVIATION....(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1100 PM MDT THU JUN 13 2013
VFR CONDITIONS EXPECTED FOR MUCH OF THE PERIOD. ONLY CONCERN FOR
MVFR CONDITIONS WOULD BE FOR BLOWING DUST AND/OR THUNDERSTORMS
LOWERING VISIBILITIES.
SCENARIO FOR THE TAF PERIOD IS FOR A FRONTAL BOUNDARY TO SET UP
FROM KNRN THROUGH KCBK TO KGLD TO JUST SOUTH OF KITR AFTER 21Z.
A WEATHER DISTURBANCE WILL MOVE INTO THE AREA AND INTERACT WITH
THE FRONT TO PRODUCE SHOWERS AND THUNDERSTORMS FOR KGLD FROM 22Z
THROUGH 06Z AND 23Z-06Z AT KMCK. INVERTED-V PROFILES SUGGEST WIND
GUSTS IN EXCESS OF 50KTS POSSIBLE ALONG WITH LARGE HAIL FROM THE
STRONGER STORMS. FOR NOW HAVE VCTS AT BOTH TERMINALS AFTER 22Z.
&&
.FIRE WEATHER...
ISSUED AT
TOUGH CALL TODAY ON WHERE TO UPGRADE FIRE WEATHER WATCH TO A RED
FLAG WARNING. IT ALL DEPENDS ON HOW FAST AND HOW FAR SOUTH THE FRONT
MOVES. EARLY ON IN THE SOUTH THE WINDS WILL INCREASE WITH THE HIGHER
DEWPOINTS IN PLACE. HOWEVER...IN THE AFTERNOON AS THE FRONTAL TROUGH
GETS CLOSER THE WINDS DECREASE AS DO THE DEWPOINTS. IT COULD BE
CLOSE TO IF THREE HOURS OF CRITERIA WILL BE FULFILLED. ALSO
THUNDERSTORMS LOOK TO STAY MOSTLY NORTH OF THE LOWER RELATIVE
HUMIDITIES. SO BASED ON MY BEST IDEA OF WHERE THE FRONT IS GOING TO
BE...CHOSE TO CANCEL THE WATCH FOR SHERIDAN...GRAHAM...AND WALLACE
AND UPGRADE THE REMAINDER OF THE WATCH TO A RED FLAG WARNING.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING FROM NOON MDT /1 PM CDT/ TODAY TO 8 PM MDT
/9 PM CDT/ THIS EVENING FOR KSZ027>029-041-042.
CO...NONE.
NE...NONE.
&&
SHORT TERM...BULLER
LONG TERM...BRB
AVIATION...DDT
FIRE WEATHER...BULLERHazardous weather outlook, Jun 13, 9:50 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 850 PM MDT THU JUN 13 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 850 PM MDT THU JUN 13 2013 /950 PM CDT THU JUN 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT A FEW NON SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY FRIDAY MORNING. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 70. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...WITH LOCALLY HEAVY RAINFALL ALSO POSSIBLE FRIDAY NIGHT. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK...WITH A FEW SEVERE STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:01 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 59 min |
| Jun 13, 7:17 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 58 min |
| Jun 13, 7:30 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 45 min |
| Jun 13, 7:58 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 47 min |
| Jun 13, 8:35 PM CDT | Special Weather Statement | GLD | Rawlins | 25 min |
| Jun 13, 8:41 PM CDT | Special Weather Statement | GLD | Thomas | 19 min |
| Jun 13, 8:57 PM CDT | Special Weather Statement | GLD | Decatur | 33 min |
| Jun 13, 9:30 PM CDT | Special Weather Statement | GLD | Decatur | 30 min |
| Jun 13, 10:09 PM CDT | Special Weather Statement | GLD | Sherman | 36 min |
| Jun 13, 10:36 PM CDT | Special Weather Statement | GLD | Rawlins | 24 min |
| Jun 13, 10:37 PM CDT | Special Weather Statement | GLD | Thomas | 23 min |
| Jun 13, 10:48 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 42 min |
| Jun 13, 11:23 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 52 min |
| Jun 14, 2:38 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 52 min |
| Jun 14, 3:01 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 29 min |
| Jun 14, 3:13 PM CDT | Special Weather Statement | GLD | Norton | 32 min |
| Jun 14, 3:48 PM CDT | Special Weather Statement | GLD | Norton | 27 min |
Nearby
Red Flag Warnings in Kansas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.